A case of drug-induced bullous pemphigoid associated with teriflunomide: A patient with relapsing multiple sclerosis


ARSLAN D., AKSAKAL A. B. , ERDEM Ö. , TUNCER M. A.

MULTIPLE SCLEROSIS AND RELATED DISORDERS, cilt.43, 2020 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 43
  • Basım Tarihi: 2020
  • Doi Numarası: 10.1016/j.msard.2020.102157
  • Dergi Adı: MULTIPLE SCLEROSIS AND RELATED DISORDERS

Özet

Background: There aren't many reported skin changes associated with teriflunomide use in patients with multiple sclerosis (MS) mm Only one life-threatening gross skin change has been reported so far; a patient with toxic epidermal necrolysis. There are also a few case reports about cutaneous adverse effects of teriflunomide, such as eczema, rash and palmar pustular psoriasis. Methods: We herein report the first case of bullous drug reaction in a patient receiving teriflunomide treatment.